OSS EU - LF AI Mini Summit - Virtual (2020)

- Event/Meeting Details
- Presentation Overview
- Planning To-Do List
- CONFIRMED SCHEDULE
- Planning/Meeting Notes

Event/Meeting Details

LF Al Participation Overview: An LF Al Mini Summit will be held virtually in conjunction with Open Source Summit Europe (OSS EU). Attendees must be registered for OSS EU in order to attend the LF Al Mini Summit. Agenda and registration details will be added to this page upon confirmation. Stay tuned for more information.

Meeting Details:

- Date: Thursday, October 29Location: Virtual via Zoom
- Time: 14:00 15:30 GMT / 7:00am 8:30am Pacific Daylight Time
- Time Zone: Greenwich Mean Time Zone (GMT) UTC +0
- . Meeting Length: 90 minute time slot PRE-RECORDED with live Q&A at the end

Event Website for OSS EU: https://events.linuxfoundation.org/open-source-summit-europe/

Registration for LF Al Mini Summit: https://events.linuxfoundation.org/open-source-summit-europe/register/

LF AI Mini Summit Session on Event Schedule: https://sched.co/eDhX

Please submit any questions about LF AI participation at this event to: outreach-committee@lfai.foundation

LF AI Event/Meeting Lead Name & Contact Details:

Presentation Overview

Session Title:

LF AI Foundation Mini Summit

Description:

The LF AI Foundation's mission is to build and support an open AI community, and drive open source innovation in the AI, ML, and DL domains by enabling collaboration and the creation of new opportunities for all the members of the community. We invite you to join us for our LF AI Foundation Mini Summit where we will cover the latest updates from the Foundation, Technical Advisory Council, Trusted AI Committee, technical projects and more. We look forward to uncovering new collaboration opportunities among our growing community. Join us!

Cost:

Complimentary with OSS EU registration. Attendees must be registered for OSS EU in order to attend.

Planning To-Do List

Tracking for to-do items, due dates, owners, and notes

То Do	Due Date	Com pleted	Ow ner	Notes
Description for Website + Reg Form	Augus t 31	Х	Chri ssy	OSS EU schedule goes live on Thursday, September 3rd
Confirm speakers & agenda & get it added to website	Septe mber 28	Х	Chri ssy	
Send confirmed speakers registration information & technical requirements	Septe mber 28	Х	Chri ssy	
Confirm if speakers will be all pre-recorded with a live Q&A or if all presentations will be held live.	Septe mber 28	Х	Chri ssy	
Submit final Summit Schedule & Speakers to Events Team	Sept 2020	Х	Chri ssy	

Speakers to log into platform and do a system check	TBD		Spe ake rs	
Send the OSS EU speaker guide to Speakers	Octob er 6	Х	Chri ssy	OSS EU Speaker Guide
Deadline to register as a speaker	Octob er 14		Spe ake rs	Please register ASAP! Reach out to LF AI staff for a registration discount code.
All speaker presentations are due	Octob er 16		Spe ake rs	The presentation should be in .PPT format and the 16:9 PowerPoint slide presentation and any videos must be sent separately – do not embed the videos!

CONFIRMED SCHEDULE

ALL PRESENTATIONS WILL BE PRE-RECORDED. Speakers will be available to answer questions live on the Accel Events Platform after the session is over.

Thursday, October 29 at 14:00 - 15:30 GMT / 7:00am - 8:30am Pacific Daylight Time.

Session will be held in Greenwich Mean Time Zone (GMT) - UTC +0.

Time	Length	Topic	Speaker	Presentation (Link) - to be updated
14:00	15 minutes	Welcome / LF AI Overview / How to Get Involved	Ibrahim Haddad (LF AI), Executive Director	
14:15	15 minutes	TAC & ML Workflow Committee Updates	Jim Spohrer (IBM), TAC Chairperson	
14:30	15 minutes	Trusted AI Committee Updates	Saishruthi Swaminathan, Committee Member	
14:40	10 minutes	Project Update: Amundsen	Tao Feng, Amundsen Technical Project Lead	
14:50	10 minutes	Project Update: ONNX	Prasanth Pulavarthi, ONNX Technical Project Lead	
15:00	10 minutes	Project Update: Angel	Brucetao, Angel Technical Project Lead	
15:10	10 minutes	Project Update: Marquez	Julien Le Dem, Marquez Technical Project Lead	
15:20	10 minutes	Live Q&A (via TEXT CHAT)	Ibrahim Haddad, Jim Spoher, Saishruthi Swaminathan, Tao Feng, Prasanth Pulavarthi, Brucetao & Julien Le Dem (TBD based on availability)	

Planning/Meeting Notes

Add planning or meeting notes here for collaboration among event planning participants

- Tracking for Event Lead Participants:
 - O Alka Roy, alkaroy11@gmail.com Trusted Al Committee: Mini Summit topics, content organization
- Tracking for Interested Participants:
 - Travis Addair Horovod Project: I have a talk that has been accepted for OSSNA, so I'd be happy to participate in the LF AI Summit
 as well. Would be great to do a tutorial or similar as we did last year.
 - Note: If event is virtual, can cover content during both OSS NA and EU sessions
 - o Animesh Singh Trusted Al Committee: Block for Trusted Al updates.
 - Note: If event is virtual, can cover content during both OSS NA and EU sessions
 - Sophia Aryan, sophia@simiotics.com ML Workflow & Interop Committee: I can commit couple of hours per week if it would help you. I can help with marketing communications, social media support, finding great speakers, setting the program.
 - Maureen McElaney Trusted Al Committee: I am on the waitlist for OSS NA for my Trusted Al workshop. I'd love to be involved with any planning we have for these conferences.
 - Wenjing Chu I have a talk accepted in the LF Membership Summit that was cancelled due to the pandemic. I'd be happy to
 participate in the LF Al Summit. The topic is the promising building blocks to enhance human trust in Al & ML.